# SDR ABXA9600102

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 591000643
- Condition: Cracked
- Location: Ws 48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LOWER WING TO FUSELAGE ATTACH ANGLE CRACKED, LEFT WING.  REPAIRED IAW DC-9 SB 57-103.
